# SDR FDEA201604171239

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WIC 53.10.05.3 PSE AREA, GVI FOUND MAIN DECK L3 DOOR FWD JAMB LOWER WEB BOX, AT STATION 1250.75 - 1256.75, LONGERON 26L - 27L, CRACKED AS MARKED.  MAIN DECK L3 DOOR FWD JAMB LOWER WEB BOX REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
